Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 3, Pages 594–599 (Mi smj2662)  

This article is cited in 1 scientific paper (total in 1 paper)

On groups of period 12

D. V. Lytkinaab, V. D. Mazurovbc

a Siberian State University of Telecommunications and Informatics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia
c Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: The local finiteness of a group of period 12 is proved, given that each of its subgroups generated by 3 elements of order 3 is finite.

Keywords: periodic group, period, Burnside problem, locally finite group.

DOI: https://doi.org/10.17377/smzh.2015.56.310

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:3, 471–475

Bibliographic databases:

UDC: 512.54
Received: 09.02.2015

Citation: D. V. Lytkina, V. D. Mazurov, “On groups of period 12”, Sibirsk. Mat. Zh., 56:3 (2015), 594–599; Siberian Math. J., 56:3 (2015), 471–475

Citation in format AMSBIB
\Bibitem{LytMaz15}
\by D.~V.~Lytkina, V.~D.~Mazurov
\paper On groups of period~12
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 3
\pages 594--599
\mathnet{http://mi.mathnet.ru/smj2662}
\crossref{https://doi.org/10.17377/smzh.2015.56.310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442804}
\elib{https://elibrary.ru/item.asp?id=24795708}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 3
\pages 471--475
\crossref{https://doi.org/10.1134/S0037446615030106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356826600010}
\elib{https://elibrary.ru/item.asp?id=23984453}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934903804}


Linking options:
  • http://mi.mathnet.ru/eng/smj2662
  • http://mi.mathnet.ru/eng/smj/v56/i3/p594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. S. Anabanti, S. B. Hart, M. C. Slattery, “A question of mazurov on groups of exponent dividing 12”, Commun. Algebr., 48:12 (2020), 5372–5373  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:229
    Full text:65
    References:47
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021